Electron. J. Diff. Eqns., Vol. 2009(2009), No. 07, pp. 1-5.

Stabilization of solutions for semilinear parabolic systems as $|x|\to \infty$

Alexander Gladkov

We prove that solutions of the Cauchy problem for semilinear parabolic systems converge to solutions of the Cauchy problem for a corresponding systems of ordinary differential equations, as $|x| \to \infty$.

Submitted October 13, 2008. Published January 6, 2009.
Math Subject Classifications: 35K55, 35K65.
Key Words: Semilinear parabolic systems; stabilization

Show me the PDF file (175 KB), TEX file, and other files for this article.

Alexander Gladkov
Mathematics Department, Vitebsk State University
Moskovskii pr. 33, 210038 Vitebsk, Belarus
email: gladkoval@mail.ru

Return to the EJDE web page